# SDR SWAA2024080909766

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION ON AFT CARGO BAY LH FLOOR TO SIDEWALL SUPPORT SECTION 3;727E+7 TO 747+13; RBL 21; WL 156<[01] THIS TASK ACCOMPLISHED ON TTG8Q00UDXCA;[02] VERIFIED CORRECTIVE ACTION ITEMS AND STEPS; CARD COMPLETE.
